Symmetry, Integrability and Geometry: Methods and Applications (SIGMA)


SIGMA 6 (2010), 077, 17 pages      arXiv:1003.1210      http://dx.doi.org/10.3842/SIGMA.2010.077
Contribution to the Special Issue “Noncommutative Spaces and Fields”

A Canonical Trace Associated with Certain Spectral Triples

Sylvie Paycha
Laboratoire de Mathématiques, 63177 Aubière Cedex, France

Received March 11, 2010, in final form September 13, 2010; Published online September 29, 2010

Abstract
In the abstract pseudodifferential setup of Connes and Moscovici, we prove a general formula for the discrepancies of zeta-regularised traces associated with certain spectral triples, and we introduce a canonical trace on operators, whose order lies outside (minus) the dimension spectrum of the spectral triple.

Key words: spectral triples; zeta regularisation; noncommutative residue; discrepancies.

pdf (291 kb)   ps (194 kb)   tex (20 kb)

References

  1. Berline N., Getzler E., Vergne M., Heat kernels and Dirac operators, Springer-Verlag, Berlin, 2004.
  2. Connes A., Noncommutative geometry, Academic Press, San Diego, CA, 1994.
  3. Cardona A., Ducourtioux C., Magnot J.P., Paycha S., Weighted traces on algebras of pseudo-differential operators and geometry on loop groups, Infin. Dimens. Anal. Quantum Probab. Relat. Top. 5 (2002), 503-540, math.OA/0001117.
  4. Connes A., Moscovici H., The local index formula in noncommutative geometry, Geom. Funct. Anal. 5 (1995), 174-243.
  5. Dunford N., Schwartz J.T., Linear operators. Part III. Spectral operators, John Wiley & Sons, Inc., New York, 1988.
  6. Higson N., The residue index theorem of Connes and Moscovici, in Surveys in Noncommutative Geometry, Clay Math. Proc., Vol. 6, Amer. Math. Soc., Providence, RI, 2006, 71-126.
  7. Hörmander L., The analysis of linear partial differential operators. I. Distribution theory and Fourier analysis, Grundlehren der Mathematischen Wissenschaften, Vol. 256, Springer-Verlag, Berlin, 1983.
  8. Kassel Ch., Le résidu non commutatif (d'après M. Wodzicki), Astérisque no. 177-178 (1989), exp. no. 708, 199-229.
  9. Kontsevich M., Vishik S., Geometry of determinants of elliptic operators, in Functional Analysis on the Eve of the 21st Century, Vol. 1 (New Brunswick, NJ, 1993), Progr. Math., Vol. 131, Birkhäuser Boston, Boston, MA, 1995, 173-197, hep-th/9406140.
    Kontsevich M., Vishik S., Determinants of elliptic pseudo-differential operators, hep-th/9404046.
  10. Lesch M., On the noncommutative residue for pseudodifferential operators with log-polyhomogeneous symbols, Ann. Global Anal. Geom. 17 (1998), 151-187, dg-ga/9708010.
  11. Melrose R., Nistor V., Homology of pseudo-differential operators. I. Manifolds with boundary, funct-an/9606005.
  12. Maniccia L., Schrohe E., Seiler J., Uniqueness of the Kontsevich-Vishik trace, Proc. Amer. Math. Soc. 136 (2008), 747-752, math.FA/0702250.
  13. Okikiolu K., The Campbell-Hausdorff theorem for elliptic operators and a related trace formula, Duke Math. J. 79 (1995), 687-722.
  14. Paycha S., Regularised integrals, sums and traces; an analytic point of view, Monograph in preparation.
  15. Paycha S., Noncommutative Taylor expansions and second quantised regularised traces, in Combinatorics and Physics, Clay Math. Proc., to appear.
  16. Paycha S., Scott S., A Laurent expansion for regularised integrals of holomorphic symbols, Geom. Funct. Anal. 17 (2007), 491-536, math.AP/0506211.
  17. Seeley R.T., Complex powers of an elliptic operator, in Singular Integrals (Proc. Sympos. Pure Math., Chicago, Ill., 1966), Amer. Math. Soc., Providence, R.I., 1967, 288-307.
  18. Shubin M.A., Pseudodifferential operators and spectral theory, 2nd ed., Springer-Verlag, Berlin, 2001.
  19. Taylor M.E., Pseudodifferential operators, Princeton Mathematical Series, Vol. 34, Princeton University Press, Princeton, N.J., 1981.
  20. Trèves F., Introduction to pseudodifferential and Fourier integral operators, Vol. 1. Pseudodifferential operators, The University Series in Mathematics, Plenum Press, New York - London, 1980.
  21. Varilly J.C., An introduction to noncommutative geometry, EMS Series of Lectures in Mathematics, European Mathematical Society (EMS), Zürich, 2006.
  22. Wodzicki M., Spectral asymmetry and noncommutative residue, PhD Thesis, Steklov Mathematics Institute, Moscow, 1984 (in Russian).
  23. Wodzicki M., Noncommutative residue. I. Fundamentals, in K-Theory, Arithmetic and Geometry (Moscow, 1984-1986), Lecture Notes in Math., Vol. 1289, Springer, Berlin, 1987, 320-399.

Previous article   Next article   Contents of Volume 6 (2010)